# SDR AALA202208237122

- Difficulty date: August 6, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737
- Aircraft serial: 33213
- Aircraft time: 36,547 hours, 14,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON CREASE ANGLE. LOCATED STA 500D TO 500F +10 AND RIGHT BUTT LINE 25. REMOVED AND REPLACED TRANSITION PANEL PER SRM 53-00-53-2R.
